Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Inverse of the Berge Maximum Theorem

Hidetoshi Komiya
Economic Theory
Vol. 9, No. 2 (Feb., 1997), pp. 371-375
Published by: Springer
Stable URL: http://www.jstor.org/stable/25055001
Page Count: 5
  • Download ($43.95)
  • Cite this Item
Inverse of the Berge Maximum Theorem
Preview not available

Abstract

We consider an inverse of the Berge maximum theorem. We also give an application of our result to fixed point theory.

Page Thumbnails

  • Thumbnail: Page 
[371]
    [371]
  • Thumbnail: Page 
372
    372
  • Thumbnail: Page 
373
    373
  • Thumbnail: Page 
374
    374
  • Thumbnail: Page 
375
    375